CaltechAUTHORS
  A Caltech Library Service

Analytic Equivalence Relations and Ulm-Type Classifications

Hjorth, Greg and Kechris, Alexander S. (1995) Analytic Equivalence Relations and Ulm-Type Classifications. Journal of Symbolic Logic, 60 (4). pp. 1273-1300. ISSN 0022-4812. doi:10.2307/2275888. https://resolver.caltech.edu/CaltechAUTHORS:20130520-160211996

[img]
Preview
PDF - Published Version
See Usage Policy.

653kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130520-160211996

Abstract

Our main goal in this paper is to establish a Glimm-Effros type dichotomy for arbitrary analytic equivalence relations.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.jstor.org/stable/2275888PublisherUNSPECIFIED
http://dx.doi.org/10.2307/2275888 DOIUNSPECIFIED
Additional Information:© 1995 Association for Symbolic Logic. Received September 26, 1994; revised March 2, 1995. The research of the second author was partially supported by NSF Grant DMS-9317509.
Funders:
Funding AgencyGrant Number
NSFDMS-9317509
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR1367210
Issue or Number:4
DOI:10.2307/2275888
Record Number:CaltechAUTHORS:20130520-160211996
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130520-160211996
Official Citation:Analytic Equivalence Relations and Ulm-Type Classifications Greg Hjorth and Alexander S. Kechris The Journal of Symbolic Logic , Vol. 60, No. 4 (Dec., 1995), pp. 1273-1300 Published by: Association for Symbolic Logic Article Stable URL: http://www.jstor.org/stable/2275888
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38583
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:21 May 2013 20:01
Last Modified:09 Nov 2021 23:38

Repository Staff Only: item control page